# SDR 2007FA0000472

- Difficulty date: May 10, 2007
- Submitted: May 31, 2007
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bowl
- Part number: 105018
- Condition: Damaged
- Location: Carburetor
- Component: Carburetor
- Component part number: 105217MA4SPA
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED CARBURETOR FROM CUSTOMER WITH THE REQUEST (PLEASE INSPECT UNIT FOR PROPER OPERATION, AIRCRAFT ON GROUND.  HAVE BEEN BOMBARDED WITH SERIOUS PROBLEMS TO JUST ABOUT EVERY CARBURETOR WE HAVE) PILOT STATED THAT HE ALMOST CRASHED HELICOPTER DUE TO LACK OF ENGINE RESPONSIVENESS AFTER ROLLING THROTTLE IN AFTER TEST AUTO ROTATION.  INSPECTION OF CARBURETOR REVEALED VENT PORTS IN BOWL AND THROTTLE BODY WERE NOT IN THE NORMAL POSITION NOR THE NORMAL SIDE FOR THIS CARBURETOR MODEL.  COULD NOT POSITIVELY IDENTIFY THE IDLE TUBE AND NOZZLE AS OEM PARTS.  THE ACCELERATOR PUMP DISCHARGE CHECK VALVE DID NOT FUNCTION IN THE MANNER NORMALLY SEEN BY THIS REPAIR STATION.  THROTTLE BODY HAS ECONOMIZER JET INSTALLED WHICH IS
